# SDR SIMA201135503

- Difficulty date: December 19, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 24,866 hours, 21,651 cycles
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 7021170951
- Part serial: 98020284
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4554 THE CREW REPORTED THAT AT 30,000 FEET IN LIGHT CHOPPY WEATHER HAD AN UNCOMMANDED RIGHT TURN FOLLOWED BY RED "AP" ON PFD AT 2,500  FEET.  THE AIRCRAFT YAWED NOSE RIGHT WITH ONLY YAW DAMP ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AUTOFLIGHT GUIDANCE CONTROLLER AS PER AMM#22-11-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
